Change My Store
Stores you've recently shopped
Here are some stores near
Select a Location
Sorry, it looks like we can’t get your location and you have no recent visits to a Wegmans store.
Pain reliever/fever reducers. Ages 2-6. Aspirin free. Ibuprofen free. 80 mg each. Quality guaranteed. This TopCare product is laboratory tested to guarantee its highest quality.
Active Ingredient (in Each Tablet): Acetaminophen (80 mg). Inactive Ingredients: Citric Acid, Crospovidone, D&C Red 27, D&C Red 30, Dextrose, Ethylcellulose, FD&C Blue 1, Flavors, Magnesium Stearate, Mannitol, Stearic Acid, Sucralose.
Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 5 days; fever gets worse or lasts for more than 3 days. Keep out of the reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms. Tamper Evident: Do not use if imprinted seal under cap is missing or broken.
Do not exceed recommended dose. Find right dose on the chart below. If possible, use weight to dose; otherwise, use age. Dissolve in mouth or chew before swallowing. If needed, repeat dose every 4 hours. Do not use more than 5 times in 24 hours. Weight (lb): Under 24, age (yr) - under 2, tablets = ask a doctor. Weight (lb): 24-35, age (yr) - 4-5, tablets = 3. Weight (lb): 36-47, age (yr) - 4-5, tablets = 3. Weight (lb): 48-59, age (yr) - 6-8, tablets = 4. Weight (lb): 60-71, age (yr) - 9-10, tablets = 5. Weight (lb): 72-95, age (yr) - 11, tablets = 6. Store between 69-77 degrees F (20-25 degrees C). Avoid high humidity.
Prices displayed in Instacart are increased to cover the cost of shopping your order.
You must have at least one item on your Shopping List to use Personal Shopping.